Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Frequent cracks in heels. Skin feel hard and rough. Used dipsalic-f ointment. Treatment?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions
Hi. from last 2 / 3 moths my heel have an frequently crack, as my logic due to XXXXXXX heat it was happen, but still in this cold season this cracks are not gone, before this creaks I observed as the particular area of the skin have an very hard and rough and then it was move in creaks. Pls suggest me any treatment or information for this. (Crack not has any bleeding) currently as per information with local medical practitioner I used the “dipsalic-f” ointment.
Posted Wed, 24 Jul 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 13 hours later

Thanks for your query.

You are on the best treatment for the cracks you have. Disalic F contains salicylic acid which is the bet drug to treat such hardened skin and prevent cracking.

Continue applying the same ointment, also avoid the cracks getting wet in water, Apply some vasalene petroleum gelly over the cracks, this prevents the water from entering the cracks and help healing.

Also do wear socks, as these prevent any dust entering into the cracks, which is the lone cause for infections and delay in healing of the cracks.

The above method if followed, the cracks may disappear within a month or two without any marks.

Hope, I answered your query.

Wish you good health.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor